Alert archive / Alabama / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 7, NWS Mobile, AL

February 22, 2010Mobile County, Washington County, Alabama; George County, Greene County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at Feb 22, 2010, 12:58 AM CST for Mobile County, Washington County, Alabama; George County, Greene County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2010, 12:58 AM CST (06:58 UTC)
Expired
Feb 22, 2010, 1:45 AM CST
In force
47 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Mobile County, AL, Washington County, AL, George County, MS, Greene County, MS

The radar

The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 7.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2010-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2010-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
344 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
524 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WUUS54 KMOB 220658
SVRMOB
ALC097-129-MSC039-041-220745-
/O.NEW.KMOB.SV.W.0007.100222T0658Z-100222T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1258 AM CST MON FEB 22 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GEORGE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF LUCEDALE...
  SOUTHEASTERN GREENE COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF LEAKESVILLE...
  NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
  SOUTHERN WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 145 AM CST

* AT 1258 AM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OVER 60 MPH.  THESE STORMS WERE ALONG A LINE
  EXTENDING FROM 2 MILES NORTHEAST OF JONATHAN TO 3 MILES NORTH OF
  VERNAL TO 2 MILES SOUTH OF MERRILL...OR ALONG A LINE EXTENDING FROM
  7 MILES NORTHWEST OF LEAKESVILLE TO 6 MILES SOUTHWEST OF
  LEAKESVILLE TO 8 MILES WEST OF LUCEDALE...AND MOVING EAST AT 50
  MPH.

* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  PISGAH AND LUCEDALE BY 105 AM CST...
  EVANSTON AND ROUNSAVILLE BY 110 AM CST...
  VINEGAR BEND AND EARLVILLE BY 115 AM CST...
  DEER PARK BY 120 AM CST...
  SIDNEY AND CITRONELLE BY 125 AM CST...
  GEORGETOWN BY 130 AM CST...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3091 8879 3110 8868 3131 8867 3134 8790
      3132 8795 3128 8795 3127 8798 3125 8793
      3117 8794 3116 8797 3115 8794 3109 8797
      3105 8794 3104 8796 3098 8796 3088 8804
TIME...MOT...LOC 0658Z 269DEG 42KT 3125 8858 3108 8859
          3094 8869

$$
1 follow-up statement
109 
WWUS54 KMOB 220722
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
122 AM CST MON FEB 22 2010

MSC039-041-220732-
/O.CAN.KMOB.SV.W.0007.000000T0000Z-100222T0745Z/
GEORGE MS-GREENE MS-
122 AM CST MON FEB 22 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE AND
NORTHERN GEORGE COUNTIES IS CANCELLED...

LAT...LON 3090 8842 3132 8844 3133 8794 3128 8796
      3127 8798 3125 8793 3117 8794 3116 8797
      3115 8794 3110 8797 3105 8794 3104 8796
      3097 8796 3092 8800
TIME...MOT...LOC 0722Z 269DEG 42KT 3125 8830 3108 8831
          3094 8841

$$

ALC097-129-220745-
/O.CON.KMOB.SV.W.0007.000000T0000Z-100222T0745Z/
WASHINGTON AL-MOBILE AL-
122 AM CST MON FEB 22 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR NORTHERN MOBILE AND SOUTHERN WASHINGTON COUNTIES...

AT 122 AM CST...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
OVER 60 MPH.  THESE STORMS WERE ALONG A LINE EXTENDING FROM VINEGAR
BEND TO CITRONELLE TO EARLVILLE...OR ALONG A LINE EXTENDING FROM 15
MILES SOUTH OF CHATOM TO 15 MILES EAST OF LEAKESVILLE TO 11 MILES
EAST OF LUCEDALE...MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SEABOARD...SIDNEY AND GULFCREST BY 130 AM CST...
  TOPTON BY 135 AM CST...
  MCINTOSH...TURNERVILLE...PINEOLA AND MOUNT VERNON BY 140 AM CST...
  CHASTANG AND FORT STODDARD BY 145 AM CST...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

LAT...LON 3090 8842 3132 8844 3133 8794 3128 8796
      3127 8798 3125 8793 3117 8794 3116 8797
      3115 8794 3110 8797 3105 8794 3104 8796
      3097 8796 3092 8800
TIME...MOT...LOC 0722Z 269DEG 42KT 3125 8830 3108 8831
          3094 8841

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 9:50 PM CST, 3 hours 8 minutes earlier.

Area forecast discussion, Feb 21, 9:50 PM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE....
NATIONAL WEATHER SERVICE MOBILE AL
950 PM CST SUN FEB 21 2010

.AVIATION...(00Z ISSUANCE)...CONTINUED WITH LOWERING CEILINGS
THROUGH TONIGHT AND MONDAY MORNING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO MOVE EAST ACROSS THE REGION MOSTLY AFTER MIDNIGHT
TONIGHT... AFFECTING INLAND AREAS OF SE MS...COASTAL AREAS OF SW AL
AND MUCH OF NWFL...INCLUDING ALL TERMINAL SITES IN THE FORECAST
AREA. STORMS MOVE EAST OF THE REGION AFTER SUNRISE MONDAY. EE/32

&&

.SHORT TERM...WENT AHEAD AND UPDATED HWO PRODUCT FOR TONIGHT
MENTIONING STRONG TO SEVERE THUNDERSTORMS POSSIBLE LATER TONIGHT.
WITH DECENT LAPSE RATES NOTED JUST UPSTREAM FROM 00Z UPPER AIR
ANALYSIS AND A WEAK WARM FRONTAL BOUNDARY LINGER NEAR OF JUST INLAND
ALONG THE AL AND MS COAST LATER TONIGHT BELIEVE WILL SEE SOME STRONG
TO POSSIBLY SEVERE THUNDERSTORMS OVER SE MS LATER THIS EVENING THEN
MOVING INTO PARTS OF SW AL AND NWFL AFTER MIDNIGHT. THE BEST
COVERAGE OF THE STRONGER THUNDERSTORMS LOOKS TO BE NEAR OF ALONG A
LINE STRETCHING FROM STONE CO MS TO COVINGTON CO IN AL BETWEEN 06Z
AND 12Z THIS MORNING. THANKS SPC FOR THE COORDINATION. EE/32

*****PREVIOUS DISCUSSION*****

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...A WARM FRONT WILL BE
LIFTING NORTH ACROSS THE FCST AREA THIS EVENING...WITH A
SOUTHEASTERLY WIND...MILD TEMPERATURES AND ISOLATED SHOWERS AND
STORMS. AS A COLD FRONT APPROACHES FROM THE WEST AFTER MIDNIGHT...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE...
BECOMING LIKELY LATE TONIGHT THROUGH AROUND MIDDAY MONDAY. NO
WIDESPREAD SEVERE STORMS ARE EXPECTED...BUT A FEW ISOLATED STRONG
STORMS COULD BE POSSIBLE NEAR THE COAST LATE TONIGHT OR EARLY MONDAY
WHERE THE BETTER INSTABILITIES WILL OCCUR. MOST OF OUR WEATHER MODELS
MOVE THE FRONT ON TO THE EAST OF THE FCST AREA BY AROUND MIDDAY
MONDAY...WITH SHOWERS AND STORMS ENDING FROM WEST TO EAST. A DRIER
AIR MASS WILL MOVE OVER THE AREA MONDAY NIGHT INTO TUESDAY...AS AN
UPPER LEVEL DISTURBANCE BEGINS TO MOVE INTO THE REGION FROM THE WEST
ON TUESDAY NIGHT. 12/DS

&&

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...THE UPPER LEVEL SYSTEM IS
EXPECTED TO BE PASSING OVER THE FCST AREA BY EARLY WEDNESDAY THROUGH
AT LEAST MIDDAY WEDNESDAY...WITH SURFACE LOW PRESSURE WELL TO THE
SOUTH OVER THE FAR SOUTHERN GULF OF MEXICO. THESE FEATURES WILL BRING
ANOTHER MOISTURE SURGE ACROSS THE AREA...WITH ANOTHER CHANCE OF
PRECIPITATION TUESDAY NIGHT INTO WEDNESDAY. WHILE OVERNIGHT TEMPS
WILL BE CONSIDERABLY COLDER ONCE AGAIN BY TUESDAY
NIGHT...MOISTURE/PCPN APPEARS TO BE MOVING OUT OF THE REGION TO THE
EAST JUST AS THE COLDER AIRMASS MOVES IN FROM THE WEST...SO FOR NOW
NO WINTRY WEATHER CONCERNS OF NOTE. GETS QUITE A BIT COLDER
AGAIN...ESPECIALLY MIN TEMPS WED NIGHT AND THU NIGHT...WITH LOWS
INTERIOR SECTIONS AGAIN IN THE MID/UPPER 20S AND LOW/MID 30S CLOSER
TO THE COAST. WARMING SLIGHTLY INTO NEXT WEEKEND...BUT STILL
SLIGHTLY BELOW THE NORMS OF LOW/MID 40S MINS AND MID 60 MAXS. 12/DS

&&

.AVIATION (18Z/00Z ISSUANCES)...CLOUDS CONTINUE TO INCREASE AHEAD OF
A COLD FRONT. CEILINGS WILL CONTINUE TO LOWER THROUGH THE AFTERNOON
AND TONIGHT WITH RAIN BECOMING LIKELY AFTER MIDNIGHT AND CONTINUING
INTO THE MORNING HOURS ON MONDAY. 13/JC

&&

.MARINE...A MODERATE SOUTHERLY FLOW WILL CONTINUE THROUGH THIS
EVENING AHEAD OF A COLD FRONT THAT WILL MOVE ACROSS THE MARINE AREA
ON MONDAY MORNING. A MODERATE NORTHERLY FLOW WILL FOLLOW IN THE WAKE
OF THE COLD FRONT AND BECOMES STRONG ON WEDNESDAY AS AN AREA OF LOW
PRESSURE MOVES ACROSS THE FAR SOUTHERN GULF. NORTHERLY FLOW DECREASES
LATE IN THE WEEK AS HIGH PRESSURE BUILDS ACROSS THE NORTH CENTRAL
GULF. 13/JC

&&

.FIRE WEATHER...A SYSTEM MOVING OUT OF THE SOUTHERN PLAINS TOWARD
THE SOUTHEASTERN STATES THIS AFTERNOON...WILL MOVE INTO THE REGION
TONIGHT...WITH INCREASING MOISTURE LEVELS AND SOUTHERLY FLOW OUT
AHEAD. CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS WILL INCREASE
ACROSS THE AREA IN ADVANCE OF THIS SYSTEM. THE ASSOCIATED COLD FRONT
IS EXPECTED TO MOVE WEST TO EAST ACROSS OUR REGION LATE TONIGHT
THROUGH ABOUT MIDDAY ON MONDAY. A DRIER AIR MASS WILL MOVE OVER THE
AREA MONDAY NIGHT INTO TUESDAY...WITH RELATIVE HUMIDITY VALUES
FALLING 34 TO 29 PERCENT RANGE UNDER A LIGHT NORTHERLY FLOW ON
TUESDAY AFTERNOON. AN UPPER LEVEL SYSTEM IS STILL EXPECTED TO PASS
OVER THE AREA LATE TUESDAY NIGHT AND WEDNESDAY...WITH SURFACE LOW
PRESSURE WELL TO THE SOUTH OVER THE FAR SOUTHERN GULF OF MEXICO.
THESE FEATURES WILL BRING ANOTHER MOISTURE SURGE ACROSS THE
AREA...WITH ANOTHER CHANCE OF PRECIPITATION TUESDAY NIGHT INTO
WEDNESDAY. WITH THE MIXING LAYER FLOW GENERALLY NORTHERLY AND DRY
BEFORE AND DURING THIS ROUND OF RAIN...PRECIPITATION AMOUNTS SHOULD
BE RATHER LIMITED. A COLDER...DRY AIR MASS WILL MOVE OVER THE AREA
BEHIND THIS SYSTEM FOR THURSDAY AND FRIDAY. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      54  68  42  58 /  80  50  10  10
PENSACOLA   55  69  46  61 /  60  60  10  10
DESTIN      56  67  47  62 /  50  70  10  10
EVERGREEN   52  66  42  61 /  80  50  10  10
WAYNESBORO  48  63  38  58 /  90  20  10  10
CAMDEN      48  64  38  59 /  80  40  10  10
CRESTVIEW   53  69  43  63 /  50  60  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 21, 7:30 PM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
730 PM CST SUN FEB 21 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-221200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
730 PM CST SUN FEB 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BECOME BETTER
DEVELOPED OVER SOUTHEAST MISSISSIPPI LATE THIS EVENING...MOVING
ACROSS MOST PARTS OF SOUTHWEST ALABAMA AND NORTHWEST AFTER MIDNIGHT.
SHOWERS AND THUNDERSTORMS WILL MOVE QUICKLY EAST ACROSS THE FORECAST
AREA LATER TONIGHT...THEN MOVE EAST OF THE AREA BY EARLY MONDAY
MORNING. LATEST UPPER AIR DATA JUST UPSTREAM TO THE WEST ALONG WITH
A SLOWLY MOVING WARM FRONT MOVING INLAND ACROSS MUCH OF THE CENTRAL
GULF COAST REGION SUGGEST A FEW THUNDERSTORMS WILL BE STRONG TO
POSSIBLY SEVERE LATER TONIGHT. AT THIS TIME LATEST MODEL GUIDANCE
SUGGESTS THE BEST COVERAGE FOR STRONG TO POSSIBLE SEVERE
THUNDERSTORMS WILL BE NEAR OR ALONG A LINE STRETCHING FROM WIGGINS
MISSISSIPPI TO ANDALUSIA ALABAMA. DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS
LATER TONIGHT.

STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WATCHES LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY OVER THE MARINE
AREA TUESDAY THROUGH THURSDAY DUE TO A STRONG OFFSHORE FLOW
DEVELOPING IN THE WAKE OF COLD FRONT ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER MAY BE REQUIRED LATER TONIGHT.

In the hours before

Special weather statement, Feb 21, 10:21 PM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1021 PM CST SUN FEB 21 2010

ALZ051-053-220500-
CLARKE-CHOCTAW-
INCLUDING THE CITIES OF...BUTLER...
1021 PM CST SUN FEB 21 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARKE AND CHOCTAW
COUNTIES...

AT 1017 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES NORTHWEST OF CYRIL TO 8
MILES WEST OF EVANSBORO...MOVING EAST AT 40 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
CYRIL...YANTLEY...PUSHMATAHA...BUTLER...WATER VALLEY...ROCK
SPRINGS...HALSELL AND TOXEY THROUGH 1100 PM CST.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 8:12 PM CSTSpecial Marine WarningMOB63 min
Feb 21, 9:32 PM CSTSpecial Marine WarningMOB88 min
Feb 21, 10:39 PM CSTSpecial Marine WarningMOB51 min
Feb 21, 11:32 PM CSTSpecial Marine WarningMOB58 min
Feb 21, 11:36 PM CSTSpecial Marine WarningMOB39 min
Feb 22, 12:11 AM CSTSpecial Marine WarningMOB64 min
Feb 22, 12:19 AM CSTSevere Thunderstorm WarningMOBGeorge, Greene, Perry, Stone41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2010Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.